Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lily48

Anybody experienced this when using Retin A & Duac

Recommended Posts

I am getting desperate. Dermatologist told me it will take 4 weeks to see an improvement in my skin. I know all about the dryness, redness etc, but I am freaking out as I am having white patches on my skin, not sure what is causing this, is it the retin or duac? It seems that one of the cream is bleaching my skin. I have e-mailed the dermatologist, but she is soo busy, she takes time to answer. Hence this post, hopefully somebody can help. Thanks

Share this post


Link to post
Share on other sites
I am getting desperate. Dermatologist told me it will take 4 weeks to see an improvement in my skin. I know all about the dryness, redness etc, but I am freaking out as I am having white patches on my skin, not sure what is causing this, is it the retin or duac? It seems that one of the cream is bleaching my skin. I have e-mailed the dermatologist, but she is soo busy, she takes time to answer. Hence this post, hopefully somebody can help. Thanks

I had the same problem. To solve it, use the prescribed creams ALL OVER YOUR FACE! Not just on the affected areas. The patches are caused by the bleaching of the skin. If you use the creams all over, the whole face looks even.

I used the same exact creams that u do, and believe me, it has been magical! I have actually started getting compliments on my skin!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×